# SDR DALA102523312

- Difficulty date: January 29, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 14,942 hours, 2,084 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

OVEN NR 3 HAD SMOKE COMING OUT, CIRCUIT BREAKER WAS PULLED AND LANDING WAS UNEVENTFUL. OVEN REPLACED AND CHECKED OK.
